Mathematische Annalen

, Volume 294, Issue 1, pp 395–420

Polynomial diffeomorphisms ofC2

III. Ergodicity, exponents and entropy of the equilibrium measure
  • Eric Bedford
  • John Smillie
Article

DOI: 10.1007/BF01934331

Cite this article as:
Bedford, E. & Smillie, J. Math. Ann. (1992) 294: 395. doi:10.1007/BF01934331

Mathematics Subject Classification (1991)

58F99 32H99 

Copyright information

© Springer-Verlag 1992

Authors and Affiliations

  • Eric Bedford
    • 1
  • John Smillie
    • 2
  1. 1.Department of MathematicsIndiana UniversityBloomingtonUSA
  2. 2.Department of MathematicsCornell UniversityIthacaUSA

Personalised recommendations